# SDR DALA2016080105699

- Difficulty date: July 31, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 63,644 hours, 46,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 905-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT CUSP WEB BS 905 - 927, X 54 - 60.   THE CUSP WEB WAS REPAIRED IAW SRM 53-05 FIG. 131A-14 51-30-2, 51-30-5, AND 51-10-3 PAR. 14,21 & 38.
